On the higher order conformal covariant operators on the sphere

Research output: Contribution to journalArticle

Abstract

We will show that in the conformal class of the standard metric gs n on Sn, the scaling invariant functional (μg(Sn)) 2m-n/nSnQ2m, gg maximizes at gsn when n is odd and m = n-1/2 or n+3/2. For n odd and m ≥ n+5/2, gsn is not stable and the functional has no local maximizer. Here Q2m,g is the 2mth order Q-curvature.

Original languageEnglish (US)
Pages (from-to)279-299
Number of pages21
JournalCommunications in Contemporary Mathematics
Volume9
Issue number3
DOIs
StatePublished - Jun 2007

Keywords

  • Approximation in Sobolev spaces
  • Conformal convariant operators
  • Q-curvature
  • Sharp Sobolev inequalities

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the higher order conformal covariant operators on the sphere'. Together they form a unique fingerprint.

  • Cite this